Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking morning after pill for second time. Safe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
Hi, I need to take the morning After pill for the second time(one week apart) is this safe and what are the side effects?
Posted Sat, 1 Jun 2013 in Birth Control
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
It is not bad to use morning after pill twice in a week if you want to avoid unwanted pregnancy.It is quite safe and can be used as often as it is needed.
However it does have associated side effects like nausea,bloating,cramping,unscheduled vaginal bleeding etc.Other side effect is that your menstrual cycles become very irregular.
For all these reasons,you should use other forms of contraception like oral contraceptive pill,Depo- provera or an IUD.
Talk to your doctor if you are interested in any of the above mentioned contraceptive methods.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor